New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
cymbalta side effect?
3 Replies
bbass - October 1

Has anyone else had this side effect from taking cymbalta? I have lost my appetite, and have lost weight, food doesn't taste very good. I crave sugar horribly, but when I finally succumb to the craving it doesn't taste good either. Just finished off a bowl of fruit loops...don't know why that was the craving?...didn't taste very good, kinda blah. I think it's affecting my blood sugar, get headachey if I don't eat. Just wondering.
Peace Out...

 

Kristina17 - October 1

Hi, I've only just started on cymbalta in the last week so I can't say much about how it has effected me yet. I also can't tell if there are side-effects or if it's just how I feel with the fibro etc. Will keep you updated if I experience anything weird. Hope you get better relief soon.

Kristina

 

tnichel - October 1

Ha. That's all I ate have being diagnosed when my hunger craviings increased..but I was on lyrica then. I can't say that Cymbalta makes me less hungry. I'm back to eating one meal a day but that happened before fms. But yes, I hated the smell of certain foods.

Consider yourself lucky to be losing weight. Most of us don't. Stick with it. It's more likely your body is adjusting to the new meds. Give it at least 6 months. Many of your symptoms either decrease or disappear. If not, then I would talk to my doctor. This condition is all about patience.

 

axxie - October 2

Still on cymbalta and yes it does make you lose your appetite and when eating cereal with skim milk you get the weird taste in your mouth.

I have lost roughly 12 lbs since starting and since I can stand to loose more I don't mind.

Keep munching something to keep your immune and strength up.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question